Contributions on the Pfaff problem and on the theory of the Pfaff aggregates. I.
- Volume: 41, Issue: 4, page 582-654
- ISSN: 0368-8666
Access Full Article
topHow to cite
topБурстин, Ц.. "Contributions on the Pfaff problem and on the theory of the Pfaff aggregates. I.." Matematiceskij sbornik 41.4 582-654. <http://eudml.org/doc/64744>.
@article{Бурстин,
author = {Бурстин, Ц.},
journal = {Matematiceskij sbornik},
keywords = {Differential equations},
language = {ger},
number = {4},
pages = {582-654},
publisher = {Tipogr. Lissnera i Sobko},
title = {Contributions on the Pfaff problem and on the theory of the Pfaff aggregates. I.},
url = {http://eudml.org/doc/64744},
volume = {41},
}
TY - JOUR
AU - Бурстин, Ц.
TI - Contributions on the Pfaff problem and on the theory of the Pfaff aggregates. I.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 41
IS - 4
SP - 582
EP - 654
LA - ger
KW - Differential equations
UR - http://eudml.org/doc/64744
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.